# SDR CA970807050

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug A26CSHIELDS
- Engine: Pwa R280079
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Nr9 Position
- Part time: 729 hours
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) NR2 ENGINE BEGAN TO RUN ROUGH WITH VIBRATIONS. ENGINE WAS SHUTDOWN AND AIRCRAFT RETURNED TO BASE. POST FLIGHT INSPECTION FOUND THE NR9 CYLINDER CRACKED.
